# SDR SIMA200512506

- Difficulty date: April 28, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N316CE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Damaged
- Location: Fuselage
- Part time: 23,597 hours, 28,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR REPAIR OF DAMAGE TO THE LT AFT FUSELAGE BETWEEN STA 6980 AND 720 AND BETWEEN STRINGERS 1516 AND 1518.  PERFORMED A 20.6 INCH X 2.75 INCH CUT OUT OF THE DAMAGED AREA FROM STA 693 TO 713.6 AND PERFORMED A NDT INSPECTION.  FABRICATED 3 SHIMS, DOUBLER, TRIPLER AND 2 FRAME STIFFENERS.  REPAIR DONE IAW MFG REPAIR STATEMENT 340SDS008364.  (K)
